On conditions for the optimality of dynamical systems with respect to parameters
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1969-1976
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a14,
author = {L. I. Minchenko and V. N. Teslyuk},
title = {On conditions for the optimality of dynamical systems with respect to parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1969--1976},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a14/}
}
TY - JOUR AU - L. I. Minchenko AU - V. N. Teslyuk TI - On conditions for the optimality of dynamical systems with respect to parameters JO - Differencialʹnye uravneniâ PY - 1992 SP - 1969 EP - 1976 VL - 28 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a14/ LA - ru ID - DE_1992_28_11_a14 ER -
L. I. Minchenko; V. N. Teslyuk. On conditions for the optimality of dynamical systems with respect to parameters. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1969-1976. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a14/